# SDR AALA20100416DFW01

- Difficulty date: April 15, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 67,357 hours, 10,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27H EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR SEAT 27H EMERGENCY LIGHT.  OPS CHECKED NORMAL.
